Follow
Share

he is on lot of meds.including warfrin. quite well. i am getting nervous going for walks as he needs to go no infections

This question has been closed for answers. Ask a New Question.
Find Care & Housing
finch, keep a written log of what hubby eats... and if this happens again, check back through the previous 72 hours.... cross off what he eats on a regular basis. Then the food items not crossed off you will need to note to see if it happens again. I know the log will be yet another chore to do, but if you can find the culprit, then you don't need to do the log anymore.
Helpful Answer (1)
Report

If it's only twice, what did he eat just before that happened? Warfarin does not cause diarrhea.
Helpful Answer (0)
Report

finch, if it has only happened twice in the last few months, I wouldn't let it influence my life. You can see if he will wear the pull-up protective undergarments as ba8alou suggested. If it does happen when you're on a walk, you can just go home and clean up. You can also try to notice what type of food set it off. Other than that, I would not let it influence what you do.
Helpful Answer (1)
Report

finch2, sometimes as we age there are certain foods we can no longer tolerate like we could when we were younger.

My Dad ran into that problem with milk products, constant running to the bathroom. When Dad switched from regular milk to a Lactaid type milk product [it tastes identical to milk], and got him off of ice cream, cottage cheese, and anything else that was dairy, it was very helpful.
Helpful Answer (0)
Report

I wonder if it could be diet maybe to much fibre ? Or age related
Helpful Answer (0)
Report

How about getting him Depends or another brand of incontinence product? If his bowels are consistently loose and this is a change I would talk to his doc about this.
Helpful Answer (2)
Report

This question has been closed for answers. Ask a New Question.